# SDR R61A20130113075

- Difficulty date: January 13, 2013
- Submitted: January 26, 2013
- Operation: Air carrier
- Aircraft: N510LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4186
- Aircraft time: 9,439 hours, 9,539 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210115
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK MX FOUND PITTING CORROSION ON RIGHT INBD SEAT RAIL AT FS X644.500.  MX REMOVED AND REPLACED SEAT RAIL P/N 85338210-115 FROM FS 604.5 TO 664.5.  A/C REMAINS IN TUS FOR HEAVY CHECK COMPLETION.
